Uniform approximation of metrics by graphs

Dmitri Burago, Sergei Ivanov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We say that a metric graph is uniformly bounded if the degrees of all vertices are uniformly bounded and the lengths of edges are pinched between two positive constants; a metric space is approximable by a uniform graph if there is one within a finite Gromov-Hausdorff distance. We show that the Euclidean plane and Gromov hyperbolic geodesic spaces with bounded geometry are approximable by uniform graphs, and pose a number of open problems.

Original languageEnglish (US)
Pages (from-to)1241-1256
Number of pages16
JournalProceedings of the American Mathematical Society
Issue number3
StatePublished - 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Uniform approximation of metrics by graphs'. Together they form a unique fingerprint.

Cite this